Ask a Cat Question, Get an Answer ASAP!
Good Morning and welcome to Just answer. I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry that Millie is not feeling well. This reaction is rare but not unusual that this amount of steroid that was given can cause these symptoms of lethargy. AS long as she is eating, Millie will be fine and this will wear off. You can hasten this process by giving Millie Pedialyte, 1-2 ounces every 4-6 hrs. This will help flush this amiunt of steroid from her system and help her get back to normal. Most cats do well with this injection but there are a few that will react this way. It is not life threatening but scary when you do not know why this is happening.
Take Millie in for an exam Tuesday to be sure that this is noted on Millie's record so this is not given again.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please Reply so I can clarify for you
Sincerely, Dr. Loretta
Thank you so much for your quick reply, I feel a little happier that you have said Millie should be fine, can I get Pedialyte in any pet store in UK ? Thanks again